RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 38, Issue 1  


Stable equivalence of algebraic tori
V. E. Voskresenskii
3
Kähler manifolds with trivial canonical class
F. A. Bogomolov
11
An analogue of the Torelli theorem for Kummer surfaces of Jacobians
V. V. Nikulin
22
Examples of nonhomogeneous quasihomogeneous surfaces
M. Kh. Gizatullin, V. I. Danilov
42
Compact complex homogeneous spaces with solvable fundamental group
D. N. Akhiezer
59
Infinite-dimensional representations of discrete groups, and higher signatures
A. S. Mishchenko
81
Euler classes of stably equivalent vector bundles
B. D. Malyi
107
On the representation by Dirichlet series of analytic functions in a closed convex polygonal region
A. F. Leont'ev
127
Complex Tauberian theorems for the one-sided and two-sided Stieltjes transform
M. A. Subkhankulov, F. I. An
138
Partially hyperbolic dynamical systems
M. I. Brin, Ya. B. Pesin
170
On a class of special flows
L. A. Bunimovich
213
Some estimates of the probability density of a stochastic integral
N. V. Krylov
228
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019